Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The lattice of left ideals in a centralizer near-ring is distributive


Author: Kirby C. Smith
Journal: Proc. Amer. Math. Soc. 85 (1982), 313-317
MSC: Primary 16A76; Secondary 06D10
DOI: https://doi.org/10.1090/S0002-9939-1982-0656091-5
MathSciNet review: 656091
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A decomposition theorem for a left ideal in a finite centralizer near-ring is established. This result is used to show that the lattice of left ideals in a finite centralizer near-ring is distributive.


References [Enhancements On Off] (What's this?)

  • [ill] Betsch, Primitive near-rings, Math. Z. 130 (1973), 351-361. MR 0325706 (48:4053)
  • [ill] Jacobson, Basic algebra. I, Freeman, San Francisco, Calif., 1974. MR 0356989 (50:9457)
  • [ill] J. Maxson and K. C. Smith, Centralizer near-rings: Left ideals and 0-primitivity, Proc. Roy. ish Acad. Sect. A (to appear).
  • [ill] J. Maxson, M. R. Pettet and K. C. Smith, On semisimple rings that are centralizer near-rings, acific J. Math, (to appear).
  • [ill] Pilz, Near-rings, North-Holland, Amsterdam, 1977. MR 0469981 (57:9761)
  • [ill] Wielandt, Unpublished manuscripts from the years 1937-1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76, 06D10

Retrieve articles in all journals with MSC: 16A76, 06D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0656091-5
Keywords: Centralizer, near-ring, distributive lattice
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society